# SDR ASOA20120127009

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450878
- Aircraft time: 16,328 hours, 10,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE WARNING AND ODOR OF SMOKE IN THE CABIN.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND PERFORMED ENGINE RUNS.  NO DEFECTS WERE FOUND. THE ACFT WAS RELEASED FOR SERVICE.
